# SDR UALA2012041702317

- Difficulty date: April 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 67,163 hours, 24,957 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LT HYD SYSTEM LOSS, FLIGHT DIVERTED.  REPLACED FLEX LINE IN NOSE WHEEL WELL.
